It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Citralopram 4 days in urrrrrrrrr

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-14-2007, 03:13 PM   #1
    The L in London
    Junior Member
    (male)
     
    The L in London's Avatar
     
    Join Date: Jul 2007
    Location: london
    Posts: 28
    The L in London HB User
    Citralopram 4 days in urrrrrrrrr

    Hi All,
    I'm 4 days in with starting on 10mg of Citralopram.I feel ill.sick and hot and sweaty,headache...I know these are side effects but its pretty rough going.I hope these are gonna pass,I hope its just the initial reaction and not that they are making me ill...I havent had depression since I started them but man these things arent easy to get going on..Just needed to write cos telling anyone 'normal' doesnt really help as they don't realize what I'm fighting. The L,but the sick L tonight.

     
    Sponsors Lightbulb
       
    Old 07-14-2007, 03:58 PM   #2
    sadwifeandmom
    Junior Member
    (female)
     
    sadwifeandmom's Avatar
     
    Join Date: Jul 2007
    Location: boston, ma, usa
    Posts: 18
    sadwifeandmom HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Ugh. I feel your pain. I started Wednesday night and I feel good in some ways, worse in others.

    I, too, have a headache. I slept too much two nights then could not sleep last night.

    Hope things work themselves out soon.

     
    Old 07-14-2007, 04:16 PM   #3
    ExTra111
    Inactive
    (female)
     
    Join Date: Apr 2007
    Location: London
    Posts: 462
    ExTra111 HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Hello my fellow Londoner, I know how you feel, I felt the same when I was on it. My doc had to take me off it coz I felt too sick. but I was on 40mg, so hope you won't get the same. I think the headache is probably the most annoying, isn't it? If it gets too bad, take a copule of paracetmol, I was told it will be safe as long as you don't take more than 2000mg (4 tablets) a day. But don't get into a habits like me. A frd of mine is laughing at me being a "drug addict"...

    ExTra

     
    Old 07-18-2007, 06:31 AM   #4
    davedavedave
    Junior Member
    (male)
     
    davedavedave's Avatar
     
    Join Date: Dec 2002
    Location: England
    Posts: 14
    davedavedave HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Hi

    I had those symptoms too when I started. They decreased after 10 days or so. It was worth going through this as after several months my terrible depression lifted and I have been fuctioning well on this med for 6 years.

    I felt spaced out and sleepy initially. These symtoms should decrease soon.
    The antidepressant effect is meant to kick in 2 or three weeks but actually took longer for me but I had been struggling for years with deep depression.

    I was willing to stick with this drug as I had done research and it seemed a good med.

    I hope these troubling side effects will soon pass for you too.

    Your body should adjust.

    I had too increase the dose to 60mg in consultation with my psychiatrist but am now on 30mg a day.

    It is important to stay in contact with your GP or psychiatrist and discuss how the med is working or if changes in dosage are worth trying. All increases/decreases should be made gradually.

    I hope this med helps you as much as it has helped me.

    Take care

    Dave
    __________________
    D.

     
    Old 07-18-2007, 07:20 AM   #5
    thaliak
    Veteran
    (female)
     
    thaliak's Avatar
     
    Join Date: Jul 2007
    Location: nicosia, cyprus
    Posts: 349
    thaliak HB Userthaliak HB Userthaliak HB Userthaliak HB Userthaliak HB Userthaliak HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Hello my friend,
    I agree with DAVEDAVEDAVE. Stick with it and the symptoms will lessen AND ULTIMATELY DISAPPEAR. But do talk to your Doctor. I had similar symptoms for the first week or so when I started this medication but the relief from the depressive mood and the crying made it all worth it.
    These pills DO work, they just need a little time. Be patient.
    Good luck.
    ps. Do not be scared in case you need to increase the doze initially, but you WILL eventually decrease it, because you will find that you are better and you are coping well.

     
    Old 07-18-2007, 07:33 AM   #6
    The L in London
    Junior Member
    (male)
     
    The L in London's Avatar
     
    Join Date: Jul 2007
    Location: london
    Posts: 28
    The L in London HB User
    Re: Citralopram 4 days in urrrrrrrrr

    thanks guys,well im in a right pickle now...I'm off the Citalopram,but the doc wants to look into a different med that maybe tackles possible bi-polar disorder as well as she's not convinced SSRI's are what i need.Shes a good doc and rather than filling my request of "let me try another SSRI" she said
    she wants to speak to a psychiatrist first.Now I'm so low its horrible,I stopped the Citalopram day before yesterday and I'm lower now than before I started them.I rang her and asked her if I could re-start the Citalopram and give it another go but she ssaid no..The way I feel at the moment I'd take anything going just to escape this place im in now..I'm functioning but doing anything is a complete mission or brain power and energy..I dont know how long i can take this ..I know its a good med citalopram..I can;'t help thinking I should have stuck with the hell for a while even though it was realy freaking me out big time.
    I dont want to go back on Mitrazipine cos it was so un productive for me I just sort of existed but never felt anything at all.And I told her that and she said ok ok.
    If I am bi-polar then my swings definately come in months rather than days thats for sure..I;ve been down a long time now .

    Love to all

    The L

     
    Old 07-18-2007, 09:48 AM   #7
    The L in London
    Junior Member
    (male)
     
    The L in London's Avatar
     
    Join Date: Jul 2007
    Location: london
    Posts: 28
    The L in London HB User
    Re: Citralopram 4 days in urrrrrrrrr

    update on meds: I'm being put on venlafaxine which I think is effexor in the US? here's hoping.

    The L

     
    Old 07-18-2007, 10:11 AM   #8
    mycatwillow
    Senior Member
    (female)
     
    mycatwillow's Avatar
     
    Join Date: Jun 2007
    Location: Canada
    Posts: 266
    mycatwillow HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Venlafaxine is the generic form of Effexor. I'm also taking it and it works for me. I'm on 187.5 mg right now. I'm not bipolar though. My father also takes it and it works for him.

     
    Old 07-20-2007, 03:37 PM   #9
    galbraith37
    Junior Member
    (female)
     
    galbraith37's Avatar
     
    Join Date: May 2007
    Location: aberdeen scotland uk
    Posts: 27
    galbraith37 HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Quote:
    Originally Posted by The L in London View Post
    Hi All,
    I'm 4 days in with starting on 10mg of Citralopram.I feel ill.sick and hot and sweaty,headache...I know these are side effects but its pretty rough going.I hope these are gonna pass,I hope its just the initial reaction and not that they are making me ill...I havent had depression since I started them but man these things arent easy to get going on..Just needed to write cos telling anyone 'normal' doesnt really help as they don't realize what I'm fighting. The L,but the sick L tonight.
    Hi i am also on citralopram but have been on them for a year now believe me your side affects will get better when your body gets used to them.I tried coming off them but hit an all time low and was put up to 20mg and now feeling good but still get the hot flushes.I have tried lots of tablets for depression in the last 4 years and this ones seem to work.So hang in there and you will start to few better after a few weeks.

     
    Old 07-21-2007, 03:18 AM   #10
    Therag
    Veteran
    (male)
     
    Therag's Avatar
     
    Join Date: Feb 2006
    Location: Wales, UK
    Posts: 464
    Therag HB User
    Re: Citralopram 4 days in urrrrrrrrr

    Hi. It's normal to get these reactions when you start on them. It should after two weeks of being on them. I've been on them for about five weeks

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    anybody used quetiapine and citralopram for oc kittykatz Obsessive Compulsive Disorder (OCD) 3 08-25-2010 03:19 AM
    L5 S1 Fusion in 5 days just a little bit scared!!! Kelliew Back Problems 37 08-07-2010 07:42 AM
    citralopram side effects sceptical woman Menopause 1 05-23-2009 06:24 AM
    Has anyone tried Citralopram (Celexa) for their depression/anxiety pud Menopause 6 04-01-2008 02:20 PM
    I just started Citralopram The L in London Depression 3 07-11-2007 01:22 PM
    Has Anyone Come Off Suboxone Ok-help jewel1060 Addiction & Recovery 7 08-28-2005 10:06 PM
    22 Days of Strattara Success Full Journal (long) bill costell ADD / ADHD 2 08-25-2003 09:43 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:01 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!